Transport in Porous Media
Transport in Porous Media, Vol.22, No.2 Entire volume, number list
ISSN: 0169-3913 (Print)
In this Issue (7 articles)
121 - 136 |
The symmetry approximation for nonsymmetric permeability tensors and its consequences for mass transport Zijl W |
137 - 159 |
Lattice gas simulation of darcy flow with memory-free collisions Vollmayr H |
161 - 180 |
Mixing with first-order decay in variable-velocity porous media flow Oldenburg CM, Pruess K |
181 - 193 |
On natural convection from a vertical plate with a prescribed surface heat flux in porous media Wright SD, Ingham DB, Pop I |
195 - 214 |
Series solutions for steady unsaturated flow in irregular porous domains Read W, Broadbridge P |
215 - 223 |
Diffuse approximation method for solving natural convection in porous media Prax C, Sadat H, Salagnac P |
225 - 244 |
Hydro-mechanical aspects of the sand production problem Vardoulakis I, Stavropoulou M, Papanastasiou P |